Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Jan 14, 2022, 1:28 PM CST for 33 counties in Texas. It took effect at Jan 15, 2022, 9:00 AM CST. It was in force for 11 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 14, 2022, 1:28 PM CST (19:28 UTC)
- In effect from
- Jan 15, 2022, 9:00 AM CST
- Expired
- Jan 15, 2022, 8:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 15, 9:51 AM CST | NON-TSTM WND GST 52 | 3 Ene Castle Hills, TX | ASOS STATION KSAT SAN ANTONIO INTL ARPT. |
| Jan 15, 9:51 AM CST | NON-TSTM WND GST 56 | 5 E New Braunfels, TX | ASOS STATION KBAZ NEW BRAUNFELS NATIONAL AIRPORT. |
| Jan 15, 10:53 AM CST | NON-TSTM WND GST 52 | 2 Wnw Del Rio, TX | ASOS STATION KDRT DEL RIO INTL AIRPORT. |
| Jan 15, 10:58 AM CST | NON-TSTM WND GST 53 | 3 E Seguin, TX | AWOS STATION KSEQ RANDOLPH AIR FORCE BASE AUX FLD. |
| Jan 15, 11:00 AM CST | NON-TSTM WND DMG | 4 Ne Austin, TX | A LARGE TREE APPROXIMATELY ONE FOOT IN DIAMETER WAS BLOWN DOWN ON THE 1600 BLOCK OF GLENVALLEY DRIVE. TIME IS APPROXIMATE. |
| Jan 15, 2:00 PM CST | WILDFIRE | 4 Ne China Grove, TX | AN ELECTRICAL TRANSFORMER EXPLOSION IGNITED A WILDFIRE BETWEEN GREEN ROAD AND SCHUWIRTH ROAD. STRONG WINDS GUSTING 40-50 MPH ALLOWED THE FIRE TO SPREAD RAPIDLY, BURNING 500 ACRES UNTIL IT WAS CONTROLLED. 7 TRACTOR SEMI-TRAILERS, A MOBILE HOME, AND A HAY BARN W |
| Jan 15, 4:08 PM CST | NON-TSTM WND DMG | 2 E Lakeway, TX | REPORT FROM MPING OF 1-INCH TREE LIMBS BROKEN AND SHINGLES BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3155 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
227 WWUS84 KEWX 141928 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 128 PM CST Fri Jan 14 2022 ...Critical Fire Weather Conditions Saturday across the Southern Edwards Plateau and Rio Grande Plains... .A dry cold front will move through the region during the pre- dawn hours early Saturday. Very strong northwest winds will develop behind the front, with gusts near 45 mph possible through the day coinciding with minimum RH values in the upper teens in the afternoon. Fuels are drought stressed and cured through this region. Therefore, it is likely that critical fire weather conditions will occur. TXZ183>185-202>204-217>220-228-150400- /O.UPG.KEWX.FW.A.0001.220115T1500Z-220116T0000Z/ /O.NEW.KEWX.FW.W.0001.220115T1500Z-220116T0000Z/ Val Verde-Edwards-Real-Kinney-Uvalde-Medina-Maverick-Zavala-Frio- Atascosa-Dimmit- 128 PM CST Fri Jan 14 2022 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 9 AM to 6 PM CST Saturday. The Fire Weather Watch is no longer in effect. * WINDS...Northwest 20 to 25 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 16 percent. * IMPACTS...Any fires that develop will likely spread very rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
137 WWUS84 KEWX 150055 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 655 PM CST Fri Jan 14 2022 ...Critical Fire Weather Conditions Saturday across South Central Texas... .A dry cold front will move through the region during the pre- dawn hours early Saturday. Very strong northwest winds will develop behind the front, with gusts near 45 to 50 mph possible through the day. Dry air will be in place and finer fuels are drought stressed and cured. Therefore, it is likely that critical fire weather conditions will occur. TXZ171>173-186>194-205>209-221>225-151200- /O.EXA.KEWX.FW.W.0001.220115T1500Z-220116T0000Z/ Llano-Burnet-Williamson-Kerr-Bandera-Gillespie-Kendall-Blanco- Hays-Travis-Bastrop-Lee-Bexar-Comal-Guadalupe-Caldwell-Fayette- Wilson-Karnes-Gonzales-De Witt-Lavaca- 655 PM CST Fri Jan 14 2022 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 9 AM to 6 PM CST Saturday. * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 18 to 25 percent. * IMPACTS...Any fires that develop will likely spread very rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ183>185-202>204-217>220-228-151200- /O.CON.KEWX.FW.W.0001.220115T1500Z-220116T0000Z/ Val Verde-Edwards-Real-Kinney-Uvalde-Medina-Maverick-Zavala-Frio- Atascosa-Dimmit- 655 PM CST Fri Jan 14 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS... * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 14 percent. * IMPACTS...Any fires that develop will likely spread very rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
888 WWUS84 KEWX 151045 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 445 AM CST Sat Jan 15 2022 ...Critical Fire Weather Conditions Today across South Central Texas... .Very strong northwest winds with gusts near 45 to 50 mph are possible through the day. Dry air will be in place and finer fuels are drought stressed and cured. Therefore, it is likely that critical fire weather conditions will occur today. TXZ171>173-183>194-202>209-217>225-228-152200- /O.CON.KEWX.FW.W.0001.220115T1500Z-220116T0000Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 445 AM CST Sat Jan 15 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS... * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...Between 15 to 25 percent. * IMPACTS...Any fires that develop will likely spread very rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
333 WWUS84 KEWX 152043 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 243 PM CST Sat Jan 15 2022 ...Critical Fire Weather Conditions Today across South Central Texas... .Very strong northwest winds with gusts near 45 to 50 mph have been observed through the day. Dry air is in place and finer fuels are drought stressed and cured. Critical Fire weather conditions are likely today and based on reports and GOES satellite observations several grass fires have developed through the day. TXZ171>173-183>194-202>209-217>225-228-160000- /O.CON.KEWX.FW.W.0001.000000T0000Z-220116T0000Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 243 PM CST Sat Jan 15 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS... * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 16 percent. * IMPACTS...Any fires that develop will likely spread very rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
577 WWUS84 KEWX 152359 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 559 PM CST Sat Jan 15 2022 ...Critical Fire Weather Conditions Today across South Central Texas... .Winds continue to be strong and gusty and relative humidity is still generally less than 20%. We have extended the Red Flag Warning until 8 PM. TXZ171>173-183>194-202>209-217>225-228-160200- /O.EXT.KEWX.FW.W.0001.000000T0000Z-220116T0200Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 559 PM CST Sat Jan 15 2022 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS... * WINDS...Northwest 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 13 percent. * IMPACTS...Any fires that develop will likely spread very rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Jan 14, 11:07 AM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Jan 14, 11:07 AM CST, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1107 AM CST Fri Jan 14 2022 .AVIATION... VFR through this next TAF cycle with strong winds being the main concern. Winds have been light and variable most of this morning but with heating we are finally starting to see some moderate southerly winds around 10 mph kick in. This should be the norm this afternoon, some higher gusts along with some thin cirrus. Winds will drop off this evening and start to turn westerly tonight ahead of the strong cold front which is forecast to push through DRT around 04Z and SAT/SSF/AUS around 06-07Z with strong gusts following a few hours later. Could see a skinny band of clouds with a low chance of brief MVFR for an hour or two but elected to only mention SCT030 at SAT/AUS. Strong N winds will come in regionwide by 09z with gusts well over 30kt. Wind guidance (GFS/LAMP) for DRT is showing some 30-40kt winds in that 08-10Z range. Gave AUS gusts to 40kt on Saturday as well...not out of the question we could see mid 40 gusts at a few of the area airports along I-35. With some good sunshine and mixing on Saturday, expect the windy conditions to remain in place through the mid afternoon hours before the gradient starts to relax just a bit in the day Saturday. && .PREV DISCUSSION... /ISSUED 649 AM CST Fri Jan 14 2022/ UPDATE... Please see the 12Z aviation forecast discussion below. AVIATION... VFR conditions are expected at area TAF sites through the current forecast period. Light winds this morning will gradually become south to southwesterly along the I-35 corridor, with southeast winds at DRT. Winds will tend to ease around 00Z, then gradually trend to a more west to northwesterly direction late this evening into early Saturday morning as a strong cold front moves into the region. Winds will increase at area TAF sites between 07-09Z, with another increase anticipated around 15Z as daytime mixing increases. Wind gusts could be close to airport weather warning criteria (>40kt) at SAT and AUS from mid-morning until early afternoon Saturday. Wind gusts may tend to ease slightly around 00Z Sun, but will remain elevated through the evening hours. PREV DISCUSSION... /ISSUED 400 AM CST Fri Jan 14 2022/ SHORT TERM (Today through Saturday)... Early morning surface observations show quite a wide range in temperatures across the region. In the Hill Country, readings are as cold as the lower 30s, where winds have gone calm. A few spots across the southern Edwards Plateau and Rio Grande plains are as warm as the lower 50s where some light winds continue. Some fog, locally dense, is noted along the middle Texas coast this morning and some of this fog could make a run for southern DeWitt and Lavaca counties over the next several hours. The winds should trend to more of a southwest and perhaps even light westerly direction through sunrise in this region. With this in mind, we will not mention any fog in the forecast at this time. Otherwise, warm and dry conditions are in store across south central Texas today as south to southwesterly winds and plenty of sunshine push afternoon highs into the mid 70s to lower 80s. We could get close to record high temperatures at Austin Mabry, with the forecast high temperature (78 degrees) currently within 1 degree of tying the record (79 degrees set in 1980). A significant change in the weather will occur from late this evening into Saturday as a strong cold front quickly moves across south central Texas. The cold front will likely arrive around 10 PM from the southern Edwards Plateau into the Hill Country, then quickly move southward into the coastal plains in the pre-dawn hours on Saturday. The big story behind the front will be the very windy conditions set to occur across all areas. Gusty northwest winds of 25 to 35 mph with gusts around 50 mph are likely to occur behind the front on Saturday. Initially, we expect the stronger winds to be isolated and mainly confined to areas along and west of the I-35 corridor during the pre-dawn hours. However, with sunrise and temperatures slowly creeping upward, mixing will occur and winds will quickly increase across all areas. If the mixing manages to occur a little earlier, would not be terribly surprised to see a few gusts closer to 55 mph along and just west of the I-35 corridor mid to late morning. Gusty conditions will continue through the afternoon hours as daytime highs range from the upper 40s to near 60 degrees. A Wind Advisory has been issued for all of south central Texas from Midnight tonight until 6 PM Saturday. LONG TERM (Saturday Night through Thursday)... Weather hazards are expected to calm down in the evening hours, although later shifts may have to consider extending the NPW or RFW an extra hour to 01Z based on the MOS guidances for some areas. By 03Z Sunday, the western counties should see a sharp drop in winds; meanwhile Central TX and the Coastal Prairies may see a stiff wind of 15 to 20 mph for much of the evening. North winds will still be churning at 5 to 10 mph by daybreak Sunday, so we remained close to NBM with mainly Hill Country areas to see the hard freeze and most areas getting only a light freeze. CAA continues into late Sunday morning before SW winds return over western counties Sunday afternoon. This SW wind return that continues overnight into Monday may end up decoupling, so there is a good chance parts of Central TX, especially valley areas will see the morning lows trend colder for Monday morning, possibly getting some brief hard freeze temps over the Blackland Prairies east of I-35. Meanwhile the Rocksprings area and other higher terrain locations over western counties should see milder min temps Monday as compared to Sunday. Seasonal highs are expected to return Monday, and above normal temps and plenty of sunshine are forecast for Tuesday and Wednesday. A front arrives late Wednesday and mainly impacts temperatures after the sun gets close to setting. The meridional pattern aloft sharpens Wednesday evening, and the CAA pattern at the surface will last through the daytime hours Thursday. This could set up an interesting scenario for Thursday night where an elevated area of instability could bring a brief mix of sleet before modifying to rain across northern counties. For now, the wording of the weather grids are all rain, and the period of concern is just outside the 7-day forecast package. Unless the strength of the late Wednesday front trends significantly colder, there should be minimal impacts at the surface through late Thursday, with perhaps a similar scenario as what the northern Hill Country experienced early Tuesday, which is brief sleet changing to rain. Another possibility is that the moisture remains farther south, an only a broken layer of mid level clouds roll across the colder locations. FIRE WEATHER... For today, an increase in south to southwesterly winds and low humidity across portions of the southern Edwards Plateau and Hill Country will bring some elevated fire weather conditions during the afternoon hours. Wind speeds are expected to ease around sunset across all areas. Overnight humidity recovery should only remain fair to poor across the Hill Country and Rio Grande plains as dry air remains intact this evening. Fire weather conditions will deteriorate across all areas from late Friday evening through Saturday as a strong cold front brings very windy and dry conditions to all of south central Texas. The driest air and slightly "warmer" temperatures in the mid 50s to lower 60s still looks to produce the lowest afternoon humidities across the southern Edwards Plateau and Rio Grande plains on Saturday. Drought stressed and cured fuels in this region will likely result in critical fire weather conditions on Saturday and the Fire Weather Watch for this region will remain intact. Farther east, dry and windy conditions will occur across the remainder of south central Texas, resulting in elevated to near critical fire weather conditions Saturday afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 78 42 51 32 58 / 0 0 0 0 0 Austin Bergstrom Intl Airport 77 42 53 31 59 / 0 0 0 0 0 New Braunfels Muni Airport 76 43 56 31 61 / 0 0 0 0 0 Burnet Muni Airport 75 37 48 29 59 / 0 0 0 0 0 Del Rio Intl Airport 81 46 59 32 66 / 0 0 0 0 0 Georgetown Muni Airport 77 40 50 29 57 / 0 0 0 0 0 Hondo Muni Airport 78 43 58 30 63 / 0 0 0 0 0 San Marcos Muni Airport 76 43 53 30 60 / 0 0 0 0 0 La Grange - Fayette Regional 76 45 53 32 56 / 0 0 0 0 0 San Antonio Intl Airport 76 44 54 33 60 / 0 0 0 0 0 Stinson Muni Airport 79 46 59 34 63 / 0 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from midnight tonight to 6 PM CST Saturday for Atascosa-Bandera-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt- Dimmit-Edwards-Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays- Karnes-Kendall-Kerr-Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real- Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala. Fire Weather Watch from Saturday morning through Saturday afternoon for Atascosa-Dimmit-Edwards-Frio-Kinney-Maverick-Medina-Real-Uvalde- Val Verde-Zavala. && Short-Term/Aviation...09 Long-Term...Quigley Decision Support...KCW
Hazardous weather outlook, Jan 14, 6:13 AM CST, 7 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 613 AM CST Fri Jan 14 2022 TXZ171>173-183>194-202>209-217>225-228-151215- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 613 AM CST Fri Jan 14 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Elevated fire weather conditions are possible this afternoon across the Hill Country and Edwards Plateau due to gusty southwesterly winds and low humidities. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Critical fire weather conditions are possible across the southern Edwards Plateau and Rio Grande plains from mid-morning through the afternoon on Saturday. Gusty northwest winds and low humidities along with dry fuels will likely result in critical fire weather conditions and a Fire Weather Watch remains in effect for the southern Edwards Plateau and Rio Grande plains. Elsewhere, elevated to near critical fire weather conditions are possible across the rest of south central Texas. Strong northerly winds of 25 to 35 mph with gusts near 50 mph are possible on Saturday. A Wind Advisory is in effect across all of south central Texas throughout much of the day on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 4:02 AM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 38 hr |
Nearby
Red Flag Warnings in Texas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.